# SDR IXXA11SMN036S

- Difficulty date: February 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Bs 1580-1600
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT NR 2 TRACK LUGS BROKEN AT STA 1580.000 - STA 1600.000.  REMOVED DAMAGED TRACK SEGMENT. CLEANED, TREATED, PRIMED AND PAINTED AREA. INSTALLED NEW TRACK SEGMENT IAW SRM 51-1-21, 53-2-3 FIG 8A, SRM 51-1-8B, SRM 53-2-3 51-1-20D AND SRM 51-3-1.
